# SDR SWIA200515478

- Difficulty date: August 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 5,117 hours, 4,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER STRIP OF EMERGENCY PATHWAY LIGHTING INOP.   CLEANED CONNECTOR AS REQUIRED.  OPERATIONAL CHECK GOOD.
